MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX EX ACQUA IMPLANT (4.1)4.0X9 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX EX ACQUA IMPLANT (4.1)4.0X9 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.588
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4).The dentist reported that 6 months and 20 days after the dental implant was installed in intraoral region 14#, its loss of osseointegration was observed.Moreover, 20n.Cm of primary stability was achieved, the patient presented insufficient bone quality/quantity (bone type iv) and bone graft was placed.

Brand Name
TI TITAMAX EX ACQUA IMPLANT (4.1)4.0X9 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9411074
Report Number3008261720-2019-06299
Device Sequence Number17176335
Product Code DZE
UDI-Device Identifier07899878016403
UDI-Public07899878016403
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/04/2019
Report Date (Section F) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2020
Device Catalogue Number140.588
Device Lot Number800360030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/04/2019
Device Age13 MO
Event Location Other
Date Report to Manufacturer11/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR